# SDR SWIA202265996

- Difficulty date: April 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - RIGHT SIDE COMPARTMENT DECK CRACKED AT FRAME - FS220 WL79     (C-CHECK RO 7/8/2022)    CRACKED DAMAGE ON FLOOR DECK LOCATED AT RH FWD EQUIPMENT COMPARTMENT AT FRAME FS 193.00 WL 79 (INSTEAD OF FS 220.0 ) . CUT OUT DAMAGED AREA ON RH FWD EQUIPMENT COMPARTMENT AT FS 193.0 AND PERFORMED REPAIR REF CRJ700 SRM 53-11-43-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
